Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: benzos and diphenhydramine, anyone? ramsea

Posted by yxibow on November 6, 2006, at 7:11:15

In reply to benzos and diphenhydramine, anyone?, posted by ramsea on November 6, 2006, at 6:07:43

> this is my 3rd attempt to send message, hope this one takes and 3 don't turn up.
>
> anyway, anyone know how to use diphenydramine for benzo, ativan, withdrawal? thanks.


You'll be asleep the entire day, unless you use half strength or its related salt dimenhydrinate (Dramamine.)


This will probably be redirected to the withdrawals board, but if you really have to use an antihistamine, the prescription Atarax is probably much better on the system and the drowsiness will go away.


But I'm gathering this isn't for prescription withdrawal but possibly abuse because your doctor would follow a proper plan of transferring Ativan to Valium and tapering down over weeks. The only solution there is to fess up to a doctor about a plan of quitting things then, really.


Playing around with OTC substances to withdraw from receptors that no OTC substance save for Kava even plays with (and please don't use that to withdraw, it should only be taken occasionally for relaxation because of liver damage possibilities) is a recipe for disaster.

- Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:700843
URL: http://www.dr-bob.org/babble/20061104/msgs/700849.html